# SDR EE4Y2025102123353

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 37,495 hours, 23,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT THE ALLEGIANT TASK A32X-53-260-003, UPPER FUSELAGE AFT PASSENGER CREW DOOR FR60 LH AT DOOR STOP FITTING # 1 LOWER INBOARD FASTENER HOLE WITH CRACK INDICATION WAS FOUND.PERFORMED REPAIR AT UPPER FUSELAGE AFT PASSENGER /CREW DOOR FR68 LH AT DOOR STOP FITTING # 1 IAW SRM TASK 53-41-12-300-008 PARAG 2A FIG 002 SHEET 1 ,2 FIG 003 SHEET 1 AND TASK 53-41-12-300-010 PARAG 2A STEP (1) THRU (9) FREZZE PLUG PERFOREMED ON LOWER INBOARD HOLE. THIS REPAIR IS CATEGORY B.THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q208 ITEM 2-19.
